Announcement

Collapse
No announcement yet.

When should side effects of Citalopram disappear?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • When should side effects of Citalopram disappear?

    I have been on 10mg of Citalopram (Celexa) for about 3 months and had the side effects of Hallucinating, Confusion and lack of concentration. My dr took me off this and on to Fluanaxol (Proxac) about 12-14 days ago and allthough all of the Citalopram should have cleared out of my system after 10 days i am still experiencing the Citalopram side effects. Does anyone know how long untill they dissappear?

  • #2
    Hello Mike! The best person to consult with that is your doctor

    Comment


    • #3
      he has not been in touch for a long time.

      Comment


      • #4
        i'm now off prozack..been off for nearly 14 days...on a detox drinking plenty of fluids to get all the prozack out of my system. Half life of prozack means its about a month for it all the clear. I think i have a lelel of about 25% now and my dr told me side effects should stop at about 5%....does anyone know how this works? the side effects still feel like they are at 100% intensity i would have though they would have eased off by now. Do they just completely dissapear effectively overnight when i get to prozack concentration of 5%?

        Comment

        Working...
        X